# SDR DALA1238410918

- Difficulty date: May 5, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON 27L HAS CORROSION FROM BS 1287-1322 INCLUDING END FITTING AT BS 1338, FOUND TO BE WITH-IN LIMITS.  END FITTING OUT OF LIMITS.  REPLACED FITTING L27L STA 1338 IAW SRM 51-30.
